Volume 8, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
ASD moduli spaces over four-manifolds with tree-like ends

Tsuyoshi Kato

Geometry & Topology 8 (2004) 779–830

arXiv: math.GT/0405443

Abstract

In this paper we construct Riemannian metrics and weight functions over Casson handles. We show that the corresponding Atiyah–Hitchin–Singer complexes are Fredholm for some class of Casson handles of bounded type. Using these, the Yang–Mills moduli spaces are constructed as finite dimensional smooth manifolds over Casson handles in the class.

Keywords
Yang–Mills theory, Casson handles
Mathematical Subject Classification 2000
Primary: 57M30, 57R57
Secondary: 14J80
References
Forward citations
Publication
Received: 16 October 2001
Revised: 29 March 2004
Accepted: 29 April 2004
Published: 20 May 2004
Proposed: Simon Donaldson
Seconded: Ronald Stern, Robion Kirby
Authors
Tsuyoshi Kato
Department of Mathematics
Kyoto University
Kyoto 606-8502
Japan